# SDR 07FDEA03348

- Difficulty date: September 4, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 36,954 hours, 19,400 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53974554006
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OLD REPAIR AT CROSSBEAM FRAME 63 IS NOT PERFORMED IAW SRM 53-10-15/FIG 207.  SPLICE REPAIR RENEWED IAW SRM 53-10-15/FIG 207.
